Slopes of fibered surfaces with a finite cyclic automorphism

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We study slopes of finite cyclic covering fibrations of a fibered surface. We give the best possible lower bound of the slope of these fibrations. We also give the slope equality of finite cyclic covering fibrations of a ruled surface and observe the local concentration of the global signature of these surfaces on a finite number of fiber germs. We also give an upper bound of the slope of finite cyclic covering fibrations of a ruled surface.

Original languageEnglish
Pages (from-to)125-154
Number of pages30
JournalMichigan Mathematical Journal
Volume66
Issue number1
DOIs
Publication statusPublished - 1 Jan 2017

Fingerprint Dive into the research topics of 'Slopes of fibered surfaces with a finite cyclic automorphism'. Together they form a unique fingerprint.

Cite this